# SDR DALA2023060104385

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE (WEB) X=44 AND STA 636 AT CPAX. SUMMARY OF NRC 00431: CRACK ON CUSP MEMBRANE (WEB) X=44 AND STA 636 AT CPAX WAS REPAIRED PER B717-200 SRM 55-00-55-2R PROCEDURE 4 PAR 5 FIG 217. (LP #2793591)
